905.866 medical & health answers

Causes of hair loss answers (5232)

«Previous Page 5 from 100 Next >
Q: 

I am wondering what causes patchy hair loss and how to prevent it?

A: Yes your friend is right…go for a test...Alopecia Areata, patchy hair loss, has a completely different cause. This is an autoimmune ''disease''. Minoxidil may help us than steroid injections because it might be more pleasant to receive....


Q: 

Can CLOBEX cause hair loss? I have scalp psoriasis+ use Clobex. Does it cause/increase hair loss?

A: hi , what you are experiencing is not listed CLOBETASOL SPRAY - TOPICAL Brand Name(s): Clobex CLOBEX Top Side Effects Burning, stinging, itching, irritation, dryness, and redness may occur when this medication is first applied to the skin. These effects should disappear in a few days as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor immediately if any of these unlikely but serious side effects occur: stretch...


Q: 

Can Low Potassium Levels Cause Extreme hair loss In Woman?

A: Low potassium levels does not cause hair loss in women. Normal levels of potassium in blood are 3.6-4.8. Low potassium levels can cause Abnormal heart rhythms WeaknessConstipationFatigueMuscle cramps...
Q: 

Could hepatitis B jab have caused my hair loss?

A: No one knows what causes alopecia areata, where hair falls out in patches. It can happen ''out of the blue'', after an accident, after an infection, after stress... it''s not possible to pin down the exact cause. It is not normally caused by any kind of drug treatment. Some drugs can cause hair loss, but it is usually general rather than in patches. Yours sincerely Dr Bob Leckridge, GP...
Q: 

Hi Lillie, I really need your help with this one. My mom was recieving whole brain radiation. She completed 11 rounds and then chose not to have any more treatments because the side effects were very severe. Now, it has been nearly two months since the last treatment and she has had NO re-growth of hair. In addition, we are very concerened because the specialist administring the radiation failed to tell us about all the possible side effects. We have become educated on this on what we have read on the internet. My question is this: Does WBRT cause permenant hair loss? Is that a rare side effect? Also, is there a large percentage of people who will suffer the long term side effects within 2 years? We believe that there is professional liability on the part of the specialist by failing to tell us about the side effects she will experience later. I am hoping you will tell me that these serious side effects are rare. Permanent hair loss will be extremly hard for my mom. Her developing dementia or radiation necrosis in a year will be even worse. Thank you for creating this site for people like me who have no where else to turn for help and advice. Although it is my mom suffering with this horrible disease, I am suffering in my own way right along with her. I look forward to your response.

A: hair loss is a common and anticipated side effects of whole brain radiation and it is permanent usually. so sorry... of course you are both suffering. this is a disease that effects everyone who loves the patient. so get her some beautiful turbons and a wig that is as close of a match to her natural hair-- make sure it is a ''breathable'' wig so her scalp isn''t irritated by sweat since we are now into summer... the radiation oncologist''s mission in giving her radiation was to buy her some time. she is in a situation that is very worrisome as you know. time with her is precious. i''m sure she values every moment she has with you....
Q: 

My Boyfriend Has Been An Alcoholic Now For Quite Some Time. He Has Even Had Serious hair loss Due To Drinking. This Includes Golf Ball Size Patches of hair loss Around The Back of His Head. What Does This Mean? Are These Symptoms of Cirrhosis?

A: No they are not. There are different types of cirrhosis which can be hereditary or can also be caused by drinking alot of alcohol. My sister in law just got a new liver and she is 46 yrs. Old and it was hereditary problem. I am a hairdresser and usually hair loss is due to tocsins coming out of the top of your head, poor nutrition, stress, and plain just getting older. Drinking will ruin alot of relationships and if he is not willing to stop I would suggest you move on cause you cannot change him for sure. Only he can do that and he has to be willing. Good Luck to ya....
Q: 

can implonon harm you if you leave it in after the removal date? and also can it cause rapid hair loss?

A: Hello skywalker, Implanon may be removed at any time, but must be removed after three years. The most commonside effects reported during the period of use of implanon include: Weight gain, acne, menstrual disturbances,depression, mood swings and headaches. Increased hair growth on face and body is a side effect with somepeople. Take care!...
Q: 

Can Clobex lotion cause hair loss? I used it on the nape of my neck and now have 3" of hair loss?

A: 15 Jul 2011 Yes, Clobex can can alopecia or hair loss. Please discuss with your doctor. Dermatologic side effects have included postmarketing reports of erythema, pruritus, burning, alopecia, and dryness. http://www.drugs.com/sfx/clobex-side-effects.html Votes:+0CommentVote upReport kathycoghlan 15 Jul 2011Thank You So MUCH!! Add your CommentSearch for questionsStill looking for answers? Try searching for what you seek or ask your own question. Search:Similar questionsCan you use Clobex lotion for an itchy scalp?1 answer • 19 Aug 2009 • I was prescribed clobex for hair loss, has anyone used it for this before and does it help?1...


Q: 

Does Advair cause female hair loss?

A: Definitely, Advair can cause hairloss. I am 17 years old and when I was about 8 or 9 years old I was prescribed Advair by my doctors for my severe asthma. When my mom was doing my hair she noticed that it was coming out by the clumps. I lost all of my hair and to be a girl that age I also lost my confidence. My long hair was all I had to make me feel beautiful since my face was ravaged with acne at that time as well. The hair loss is called Alopecia. Some people develop it naturally, but some people can get it permanently or temporarily by taking strong medication such as Advair. If...


Q: 

My hair has been falling out and is now about half the thickness it was. I have just had a testosterone check and my levels were very low. Could a lack of testosterone be causing my hair loss? (Female, 24)

A: There are several causes of hair loss in women. Low testosterone itself is not one of them. In fact levels of testosterone vary so much between women, it is very difficult to interpret the results of blood tests. Some of the known causes of hair loss include: Testosterone-sensitive hair follicles (contact with testosterone causes genetically sensitive follicles to shrivel). The pattern of hair

 
Contact us   |   Disclaimer & Privacy Policy   |